# SDR 96FDEA00462

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6516338
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WEB AT BS 950A + 17, BL ZERO, WL 203.5.  ****S/D***** AT BS 950A + 17, BL ZERO, WL 203.5, REMOVED DAMAGED AREA.  FABRICATED REPAIR WEB AND INSTALLED PER FEDEX SRM 51-40-2.
